# SDR CA110211010

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 402C
- Aircraft time: 18,704 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AN AD 77-13-22, INSPECTED CRANKCASE FOR CRACKS, A CRACK WAS DISCOVERED IN THE CRITICAL INSP AREA DIRECTED BY THE AD.  CRACK WAS APPROX 1 INCH IN LENGTH.
